# SDR P5CA9800131

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1620 BL 50 TO 57 RIGHT BODY FAIRING SUPPORT FRAME CRACKED.  FRAME REPAIRED PER SRM 53-50-04 FIG 2.
